Found: 7 resources


Narrow your search

Resource type

article (7)


Language

English (7)


Year
From To Submit

2019 (2)

2015 (2)

2014 (1)

2012 (1)

2008 (1)

Listing 1 - 7 of 7
Sort by

 
 

Bifurcation Solutions of a System of Nonlinear Differential Equations

Journal of Kufa for Mathematics and Computer, 2015, Volume 2, Issue 3, Pages 60-66
 

THE ANALYSIS OF BIFURCATION SOLUTIONS BY BOUNDARY SINGULARITIES

Journal of Basrah Researches (Sciences), 2019, Volume 45, Issue 2A, Pages 74-87
 

Imperfect Bifurcation of Cammasa-Holm Equation using

Journal of Basrah Researches (Sciences), 2019, Volume 45, Issue 2A, Pages 279-288

Listing 1 - 7 of 7
Sort by